# SDR GTIA2023121137672

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 31,332 hours, 14,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP-R&R FO FLASHLIGHT IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT DRAWINGS A320.
